Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tannerdrummer

2 Weeks Into Accutane.....

Recommended Posts

First off I'm 20 years old, active, lift weights 4 times a week.

I've been on accutane for 18 days. For months and months I debated if I should even use it. I got the prescription but never got it filled cause I decided against it. A few weeks later my skin got so bad I just said screw it I'll start taking it.

I have tinnitus which is ringing in your ears from being a musician for years. Only 10 days into taking accutane the ringing seemed to get louder. Turns out this is a side effect.

2 days ago 16 days into treatment, I was lifting at the gym and noticed weird pain in my back. I used to have postural back pain but has been relieved for years. The pain is literally in my spine, and also in elbows a little bit.

I know joint pain is a side effect, but only 2 weeks in is ridiculous.

I think this drug is BS and extremely dangerous. For that reason I'm done taking it.

But, I'm already stressing cause I know my face will never get better without it.

I can't believe there is nothing else to cure bad acne than a life threatening drug.

Share this post


Link to post
Share on other sites

trust me I feel the same way and im on it watching it thin out my skin...and make my acne worse before it gets better,,,screw up my back..dry out my eyes and skin...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×